Explicit evaluations of log–log integrals

[thumbnail of s41478-022-00511-0.pdf]
s41478-022-00511-0.pdf - Published Version (305kB) | Preview
Available under license: Creative Commons Attribution

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2022) Explicit evaluations of log–log integrals. Journal of Analysis, 31 (2). pp. 1223-1239. ISSN 0971-3611


By investigating a family of log-log type integrals on the unit domain and on the positive half line, we produce a substantial number of new identities, representing the value of the integral with the aid of Euler sums. A new family of Euler sum identities will also be given, thereby extending the current knowledge.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/46815
DOI 10.1007/s41478-022-00511-0
Official URL https://link.springer.com/article/10.1007/s41478-0...
Subjects Current > FOR (2020) Classification > 4904 Pure mathematics
Current > Division/Research > College of Science and Engineering
Keywords log-log type integrals, positive half line, pure mathematics, Euler sum
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login